MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL TIBIAL TRAY S1 LM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL TIBIAL TRAY S1 LM
Model Number 02.18.TF1.LM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs manager: a revision surgery was performed approximately one year after primary implantation of a uka, due to collapse of the medial tibial hemiplateau.The available x-ray images clearly confirm the event, showing displacement of the tibial component, most likely secondary to bone failure.The underlying cause is difficult to determine and is likely multifactorial.Possible contributing factors include patient-specific bone quality, mechanical loading, and potentially incongruous movements.Based on the information provided, there is no evidence to suggest a device malfunction or manufacturing defect.Batch review performed on 11 february 2026: lot 2338953: (b)(4) items manufactured and released on 12-feb-2024.Expiration date: 2029-jan-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery at about 1 month post-primary due to tibial tray collapse, happened secondary to a bone collapse.All device revised successfully and gmk-revision implants were used.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO MEDIAL TIBIAL TRAY S1 LM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24454905
Report Number3005180920-2026-00148
Device Sequence Number9969225
Product Code HSX
UDI-Device Identifier07630030896699
UDI-Public07630030896699
Combination Product (Y/N)N
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.TF1.LM
Device Lot Number2338953
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite